# SDR CA021119005

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 150M
- Aircraft time: 8,334 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Improper Part
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HAD BEEN WELDED TO COVER UP DEFECTS.  PROPELLER IS SCRAP. THIS IS A REOCCURRING PROBLEM.
